MathSciNet Relay Station
MathSciNet bibliographic data
MR1950978 35P30 (35J60)
Moschini, L.; Tesei, A.; Pohozaev, S. I. On a class of nonlinear Dirichlet problems with first order terms. International Conference on Differential and Functional Differential Equations (Moscow, 1999). Funct. Differ. Equ. 8 (2001), no. 3-4, 345–352.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement